# SDR CALA2025031000483

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,240 hours, 25,275 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BMS60T02C02G020
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR CONTROL ONLY, IN REFERENCE TO NRC 123177 (6100565206) (S EVERAL WIRES WITH CHAFFING EVIDENCE ON RH WING FRONT SPAR CLOSE TO OUTBOARD ZONE OF RH PYLON), REMOVE AND REPLACE DAMAGED WIRES (SDR CONTROL ONLY). FOR SDR PURPOSE ONLY REMOVED AND REPLACED WIRES W3460-2506B-20, W3460-2506R-20, W3460-2510B-20 AND W3460-251R-20. JOB ACCOMPLISH ED ON NRC 123177 (6100565206). WIRE P/N:BMS13-60T02C029020. ADD EMP:V935577 NOTE: THE WIRE DAMAGE APPEARS TO HAVE BEEN CAUSED BY TECHNICIANS DURING THE CURRENT MAINTENANCE VISIT WHILE REPLACING RIVETS ON FIXED WING LEADING EDGE PANEL. THE DAMAGE IS LOCATED UNDERNEATH THIS PANEL.
